# SDR HEEA083712

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 5,967 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 206076030111
- Part serial: K0380
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PUMP FAILED DURING LET DOWN HYDRAULIC LIGHT ILLUMINATED AND WHINING NOISE WAS NOTICED WHILE LIGHT WAS ON.
